Open Access
Translator Disclaimer
November, 1994 The Exit Problem for a Class of Density-Dependent Branching Systems
Fima C. Klebaner, Ofer Zeitouni
Ann. Appl. Probab. 4(4): 1188-1205 (November, 1994). DOI: 10.1214/aoap/1177004911

Abstract

The influence of noise on a class of discrete time systems arising from models of density-dependent branching processes is investigated. By considering iterates of the basic map, the time to escape from a stable orbit is investigated as a (nonstandard) problem of exit from a domain.

Citation

Download Citation

Fima C. Klebaner. Ofer Zeitouni. "The Exit Problem for a Class of Density-Dependent Branching Systems." Ann. Appl. Probab. 4 (4) 1188 - 1205, November, 1994. https://doi.org/10.1214/aoap/1177004911

Information

Published: November, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0815.60025
MathSciNet: MR1304781
Digital Object Identifier: 10.1214/aoap/1177004911

Subjects:
Primary: 60J80
Secondary: 60F10

Keywords: branching systems , Exit problem , large deviations , logistic map

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.4 • No. 4 • November, 1994
Back to Top